# SDR ASAA0852812

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,801 hours, 524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 10777
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1,801 hours, 524 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT PRESSURE SPLIT BETWEEN LEFT AND RIGHT SYSTEMS NOTED DURING CLIMB.  REPLACED RIGHTHAND ENGINE PRECOOLER CONTROL VALVE.
